- 7 years ago
- Wedding: August 2013
I’m exhausted, I’m moody, I have a seemingly constant headache, I never wanna have sex (even when I do, it often hurts), I cry at the drop of a hat, Too Much Information – I get yeast infections like it’s my job, I have anxiety. In the past 6 months, I’ve been experiencing all of these symptoms more than I ever have in my life. I’ve been on birth control since I was 18 (for cramps, not sexual activity), and I’m 25 now. Fiance has never known me as a non-BC user.
My doctors over the years have switched me around to different ones. I guess my body would begin to come accustomed to the hormones and the cramps would eventually come back. I was on Yaz, Ocella, the generic of Seasonale (not sure of the name), and one other in between there that I don’t remember the name of. Maybe a little over a year and a half ago was when I started on the generic Seasonale, and it totally screwed me up. Basically I spotted the entire three months, had a solid period and then spotted the next 3 months. So I said screw that. I went back on Ocella, which had worked pretty well for me in the past. I really only went off of it because 1 period every 3 months sounded really appealling in the throws of my oh so lively sex life. Talk about a backfire.
So I’ve now been back on Ocella since then. About six months ago, I noticed so many major changes in myself. Just recently after going through the motions in bed (like I feel like I always do now), Fiance asked if something was going on with me and if I was still attracted to him. I am absolutely attracted to him beyond words! I don’t understand what is going on with my body, and now more than ever, I feel like a miserable person.
I’ve been contemplating just ending all use of hormonal birth control (the whole pumping your body full of hormones has recently dawned on me and kind of freaks me out too), but I’ve been on it so long that I don’t know what to expect. I never had any major side effects when I originally went on it. I remember my boobs getting bigger, but I don’t recall any major change in my weight. I’ve heard of women losing hair, gaining weight, losing weight, acne, worse mood swings, etc. when going off the pill.
Our wedding is August 24, and one of my biggest fears is that I will gain or lose weight and I won’t have time to get my dress altered. Or that I’ll continue to be a miserable bitch and not enjoy my wedding.
Any advice or shared experiences are greatly appreciated.
P.S. Sorry, it’s so long.